Alert archive / Texas / Red Flag Warnings in 2023

Red Flag Warning 16, NWS Austin/San Antonio, TX

August 7, 202328 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Aug 7, 2023, 2:17 PM CDT for 28 counties in Texas. It took effect at Aug 8, 2023, 12:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 7, 2023, 2:17 PM CDT (19:17 UTC)
In effect from
Aug 8, 2023, 12:00 PM CDT
Expired
Aug 8, 2023, 11:00 PM CDT
In force
11 hr
Issued by
NWS Austin/San Antonio, TX
All 28 counties

Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 69 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 7.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-810 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WWUS84 KEWX 071917
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
217 PM CDT Mon Aug 7 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. It is also being observed that in this very hot
air mass relatively light prevailing winds are routinely gusting
to more than double the value of the sustained speeds, reaching
between 25 and 30 MPH in the late afternoon and early evening
hours. Based on these observed conditions and impacts, a Red Flag
Warning is in effect Monday and Tuesday afternoon and evening for
much of South Central Texas. Elevated to near critical fire 
weather conditions are expected for the remainder of South Central
Texas where a Fire Danger Statement will be in effect.

TXZ171>173-183-184-188>194-202-205>209-217-218-221-223-228-080330-
/O.NEW.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/
/O.CON.KEWX.FW.W.0015.000000T0000Z-230808T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Gillespie-Kendall-
Blanco-Hays-Travis-Bastrop-Lee-Kinney-Bexar-Comal-Guadalupe-
Caldwell-Fayette-Maverick-Zavala-Wilson-Gonzales-Dimmit-
217 PM CDT Mon Aug 7 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN AND
WESTERN PARTS OF SOUTH CENTRAL TEXAS... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM CDT TUESDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN AND WESTERN PARTS 
OF SOUTH CENTRAL TEXAS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from noon to 11 PM CDT Tuesday.

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 19 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ185>187-203-204-080330-
/O.NEW.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/
Real-Kerr-Bandera-Uvalde-Medina-
217 PM CDT Mon Aug 7 2023

...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM CDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR NORTH CENTRAL PARTS OF SOUTH
CENTRAL TEXAS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from noon to 11 PM CDT Tuesday.

* WINDS...South 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
276 
WWUS84 KEWX 080408
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1108 PM CDT Mon Aug 7 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. It is also being observed that in this very hot
air mass relatively light prevailing winds are routinely gusting
to more than double the value of the sustained speeds, reaching
between 25 and 30 MPH in the late afternoon and early evening
hours. Based on these observed conditions and impacts, a Red Flag
Warning is in effect Monday and Tuesday afternoon and evening for
much of South Central Texas. Elevated to near critical fire
weather conditions are expected for the remainder of South
Central Texas where a Fire Danger Statement will be in effect.

TXZ171>173-183-184-188>194-202-205>209-217-218-221-223-228-081200-
/O.EXP.KEWX.FW.W.0015.000000T0000Z-230808T0400Z/
/O.CON.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Gillespie-Kendall-
Blanco-Hays-Travis-Bastrop-Lee-Kinney-Bexar-Comal-Guadalupe-
Caldwell-Fayette-Maverick-Zavala-Wilson-Gonzales-Dimmit-
1108 PM CDT Mon Aug 7 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH 
CENTRAL TEXAS...

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 19 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ185>187-203-204-081200-
/O.CON.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/
Real-Kerr-Bandera-Uvalde-Medina-
1108 PM CDT Mon Aug 7 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT
TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH 
CENTRAL TEXAS...

* WINDS...South 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 24 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
120 
WWUS84 KEWX 080657
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
157 AM CDT Tue Aug 8 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. It is also being observed that in this very hot
air mass relatively light prevailing winds are routinely gusting
to more than double the value of the sustained speeds, reaching
between 25 and 30 MPH in the late afternoon and early evening
hours. Based on these observed conditions and impacts, a Red Flag
Warning remains in effect through Tuesday afternoon and evening 
for much of South Central Texas. Elevated to near critical fire 
weather conditions are expected for the remainder of South Central
Texas where a Fire Danger Statement will be in effect.

TXZ171>173-183>194-202>209-217-218-221-223-228-090400-
/O.CON.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Wilson-Gonzales-Dimmit-
157 AM CDT Tue Aug 8 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF
SOUTH CENTRAL TEXAS...

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
138 
WWUS84 KEWX 081839
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
139 PM CDT Tue Aug 8 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. It is also being observed that in this very hot
air mass relatively light prevailing winds are routinely gusting
to more than double the value of the sustained speeds, reaching
between 25 and 30 MPH in the late afternoon and early evening
hours. Based on these observed conditions and impacts, a Red Flag
Warning remains in effect through Tuesday afternoon and evening
for much of South Central Texas. Elevated to near critical fire
weather conditions are expected for the remainder of South
Central Texas where a Fire Danger Statement will be in effect.

TXZ171>173-183>194-202>209-217-218-221-223-228-090900-
/O.NEW.KEWX.FW.W.0017.230809T1700Z-230810T0400Z/
/O.CON.KEWX.FW.W.0016.000000T0000Z-230809T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Wilson-Gonzales-Dimmit-
139 PM CDT Tue Aug 8 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH
CENTRAL TEXAS...

...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM CDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL
TEXAS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from noon to 11 PM CDT Wednesday.

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
618 
WWUS84 KEWX 090425
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
1125 PM CDT Tue Aug 8 2023

...Increased Fire Danger Continues Across South Central Texas...

.A combination of critically to extremely dry fuels, breezy
winds, and low afternoon humidity continue to support wildfires
with high resistance to control, per guidance from the Texas A&M
Forest Service. It is also being observed that in this very hot
air mass relatively light prevailing winds are routinely gusting
to more than double the value of the sustained speeds, reaching
between 25 and 30 MPH in the late afternoon and early evening
hours. Based on these observed conditions and impacts, a Red Flag
Warning is in effect from noon until 11 PM today. Elevated to 
near critical fire weather conditions are expected for the 
remainder of South Central Texas where a Fire Danger Statement 
will be in effect.

TXZ171>173-183>194-202>209-217-218-221-223-228-091230-
/O.EXP.KEWX.FW.W.0016.000000T0000Z-230809T0400Z/
/O.CON.KEWX.FW.W.0017.230809T1700Z-230810T0400Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Wilson-Gonzales-Dimmit-
1125 PM CDT Tue Aug 8 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH 
CENTRAL TEXAS...

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW 
RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS...

* WINDS...South 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit high resistance to control. Any outdoor activity that 
  could produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Aug 7, 2:11 PM CDT, 6 minutes earlier.

Area forecast discussion, Aug 7, 2:11 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
211 PM CDT Mon Aug 7 2023

...New SHORT TERM, LONG TERM, FIRE WEATHER, CLIMATE...

.SHORT TERM...
(Tonight through Tuesday night)
Issued at 210 PM CDT Mon Aug 7 2023

The strong 500 mb high remains in place over west Texas this
afternoon. Surface high pressure over the Gulf of Mexico is keeping
low level flow from the south to southeast across South Central
Texas. This stagnant pattern will  continue through this short term
period. If there is any movement of the upper high it will be toward
the east, but there really won't be any real change to this pattern.
Hot and dry will continue. Tonight and tomorrow night will be mostly
clear and very warm. Low temperatures both nights will be from the
middle 70s to near 80. High temperatures Tuesday will above 100
nearly everywhere except for a few lucky locations in Hill Country
where they will peak out in the upper 90s. We will extend the
Excessive Heat Warning and Heat Advisory for Tuesday. The warning
will cover the northern Hill Country, I-35 corridor and Coastal
Plains and the advisory will be the rest of the forecast area.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 210 PM CDT Mon Aug 7 2023

Fire weather and heat health risks continue for the foreseeable
future. Another week of hot, dry weather is ahead as high
temperatures will range from 99-110 each day through Friday, cooling
only slightly over the weekend. Despite a relative minimum in H5
height anomalies on Wednesday, we'll see little relief in terms of
temperatures at the surface. And unfortunately, a sfc low over OK
Wednesday will help allow for stronger winds than we've seen
recently, only exacerbating the already high fire danger in the
afternoon and evening hours.

These breezier conditions are likely to continue into Thursday and
Friday, but improve slightly over the weekend. Combined with the
extreme heat, no rain, and dry fuels, the risk for wildfire
starts/spread will be very high and Red Flag Warnings are likely to
continue each day for much of the region. Same goes for heat
headlines.

&&

.AVIATION...
(18Z TAFS)
Issued at 1232 PM CDT Mon Aug 7 2023

No significant changes in the coming TAF period. VFR conditions will
prevail at all terminals through the afternoon and evening. There is
a slight chance for MVFR ceilings in the Austin and San Antonio areas
Tuesday morning, but any ceilings will dissipate quickly. Winds will
generally be from the south to southeast. As we've seen over recent
days wind speeds will increase and become gusty in the evening.

&&

.FIRE WEATHER...
Issued at 210 PM CDT Mon Aug 7 2023

Wind speeds will increase a bit Tuesday while the humidity will stay
about the same. We will extend the Red Flag Warning and expand the
area to include Real, Kerr, Bandera, Uvalde, and Medina Counties.
Humidity over the Coastal Plains and south central counties will
remain a little higher and we will continue the Fire Danger
Statement in this area. No other significant changes are forecast in
the short term. We will likely continue to see widespread sustained
wind speeds in the 10-15 mph range with gusts to 20-25 mph through
mid-week. Residents across all of South-Central Texas are urged to
exercise extra care with any outdoor activities that could
inadvertently ignite a wildfire.

&&

.CLIMATE...
Issued at 210 PM CDT Mon Aug 7 2023

Record High Temperatures

                    8/8  8/9  8/10  8/11  8/12
Austin Camp Mabry   110  106  107   105   106
Austin Bergstrom    108  106  107   105   104
Del Rio             105  108  107   106   107
San Antonio         104  106  105   106   104

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              78 107  79 107 /   0   0   0   0
Austin Bergstrom Intl Airport  78 104  79 105 /   0   0   0   0
New Braunfels Muni Airport     78 105  79 105 /   0   0   0   0
Burnet Muni Airport            77 105  78 104 /   0   0   0   0
Del Rio Intl Airport           80 107  81 107 /   0   0   0   0
Georgetown Muni Airport        78 105  78 106 /   0   0   0   0
Hondo Muni Airport             75 105  76 106 /   0   0   0   0
San Marcos Muni Airport        76 105  77 106 /   0   0   0   0
La Grange - Fayette Regional   78 103  79 103 /   0   0   0   0
San Antonio Intl Airport       78 104  78 105 /   0   0   0   0
Stinson Muni Airport           78 106  79 106 /   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 9 PM CDT this evening for Atascosa-
Bastrop-Bexar-Burnet-Caldwell-Comal-De Witt-Fayette-Frio-Gonzales-
Guadalupe-Hays-Karnes-Lavaca-Lee-Llano-Medina-Travis-Uvalde-
Williamson-Wilson.

Excessive Heat Warning from noon to 9 PM CDT Tuesday for Atascosa-
Bastrop-Bexar-Burnet-Caldwell-Comal-De Witt-Fayette-Frio-Gonzales-
Guadalupe-Hays-Karnes-Lavaca-Lee-Llano-Medina-Travis-Uvalde-
Williamson-Wilson.

Heat Advisory until 9 PM CDT this evening for Bandera-Blanco-Dimmit-
Edwards-Gillespie-Kendall-Kerr-Kinney-Maverick-Real-Val Verde-
Zavala.

Heat Advisory from noon to 9 PM CDT Tuesday for Bandera-Blanco-
Dimmit-Edwards-Gillespie-Kendall-Kerr-Kinney-Maverick-Real-Val
Verde-Zavala.

&&

Short-Term...05
Long-Term...KCW
Aviation...05
Hazardous weather outlook, Aug 7, 3:02 AM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
302 AM CDT Mon Aug 7 2023

TXZ171>173-183>194-202>209-217>225-228-080815-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
302 AM CDT Mon Aug 7 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Dangerously hot temperatures and heat index values are expected
this afternoon into the early evening across South Central Texas.
Excessive Heat Warnings or Heat Advisories are in effect for
all of South Central Texas from noon until 9 PM CDT. There
remains a risk for heat related illnesses for those spending
extended time outdoors and not taking proper precautions.

Increased fire danger will continue across South Central Texas
today. Drought cured fuels, hot temperatures, low humidity and
occasionally breezy winds in the afternoon and evening may combine
to produce fires that spread rapidly and exhibit high resistance
to control. Either a Red Flag Warning or Fire Danger Statement
has been issued for all counties.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerously hot temperatures and heat index values are expected
each afternoon into early evening across South Central Texas
through the upcoming week. Excessive Heat Warnings or Heat
Advisories will be needed for at least portions of South Central
Texas through the upcoming week. There remains a risk for heat
related illnesses for those spending extended time outdoors and
not taking proper precautions.

Increased fire danger will continue across South Central Texas
through the upcoming week. Additional Red Flag Warnings are
expected this week. Winds are expected to peak in speed Tuesday
through Thursday, likely leading to more widespread critical
conditions. Drought cured fuels, hot temperatures, low humidity
and occasionally breezy winds in the afternoon and evening may
combine to produce fires that spread rapidly and exhibit high
resistance to control.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:18 PM CDTExcessive Heat WarningEWXAtascosa, Bastrop, Bexar, Burnet, Caldwell, Comal and 15 more31 hr
Aug 7, 2:18 PM CDTHeat AdvisoryEWXBandera, Blanco, Dimmit, Edwards, Gillespie, Kendall and 6 more31 hr

Nearby

Red Flag Warnings in Texas, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.